# SDR CALA2014071100903

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 51,360 hours, 17,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMER LIGHT EXTERIOR IS INOPERATIVE.  REPLACED EXTERIOR EMER LIGHT LAMP AT R2 IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
